List of citations in Numdam for : Homoclinics : Poincaré-Melnikov type results via a variational approach

Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, p. 233-252

Novaga, Matteo; Valdinoci, Enrico

ESAIM: Control, Optimisation and Calculus of Variations, Volume 15 (2009) no. 4, p. 914-933

Schneider, Matthias

Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, p. 563-587

Berti, Massimiliano; Biasco, Luca; Valdinoci, Enrico

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 1, p. 87-138

Berti, Massimiliano; Bolle, Philippe

Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 4, p. 395-450


Bosetto, Elena; Serra, Enrico

Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 6, p. 673-709

Ambrosetti, A.; Arcoya, D.; Gámez, J. L.

Rendiconti del Seminario Matematico della Università di Padova, Volume 100  (1998), p. 231-247

Berti, Massimiliano; Bolle, Philippe

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 2, p. 331-377

Alessio, Francesca; Caldiroli, Paolo; Montecchiari, Piero

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 1, p. 47-68